# SDR DALA2023100208047

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 74,724 hours, 35,198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3252 - ATB - DUE TO NOSE GEAR FAILING TO RETRACT. FOUND 24 AND 25GA PROXIMITY SENSOR TARGET MOUNTS LOOSE. CORRECTIVE ACTION: REPLACED NLG STRUT EXTEND PROXIMITY SENSOR TARGET HARDWARE. OPS CHECK GOOD. (4860148)
